# SDR CA031210009

- Difficulty date: January 29, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 6500 · Tail Rotor Drive System
- Part: Housing
- Part number: 369D25102
- Condition: Cracked
- Location: T/R Cover
- Component: Transmission
- Component part number: 369D25100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AT REMOVAL OF TRANSMISSION FROM AIRFRAME A SUSPECTED CRACK IN THE T/R O/P COVER AT THE OIL PRESSURE SENDING UNIT WAS NOTED. THIS AREA WAS PAINT STRIPPED AND THE AREA WAS NOT ONLY CRACKED IT HAD ALSO BEEN STOP DRILLED, FILLED WITH EPOXY AND PAINTED. THIS IS NOT A REPAIRABLE ITEM. IT WAS ALSO NOTED THE TOP COVER HAD A BOLT MISSING. THE CUSTOMER WAS NOTIFIED AND THEN NOTIFIED THE REPAIR FACILITY THAT OVERHAUL THIS UNIT NOV.19/01 AND REPAIRED JULY 8/02. THEY REPLACED THE HOUSING FEB.26/03.
